Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Is Amlovas a good medicine for controlling BP?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2366 Questions
Question
Hi sir, I am 34 years old man. I have been having BP around 150/90 and also having headache and eye pain for last two months. Kindly let me know whether headache and eye pain is due to high BP. Doctor has prescribed me amlovas-5 for BP and vasograin for headache. But even after taking amlovas for last 4 days BP hasn't reduced. I haven't taken tablet for headache yet except disprin or combiflaim. Please let me whether amlovas-5 is good for my BP(150/90 and 150/80 taken on different days) and whether this will also cure my headache.
Posted Thu, 14 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thank you for posting your query on HCM.

Well looking into your problem I would like to tell you that Amlovas is a good medicine for controlling BP but somehow your is on higher side so may be its dose needs to be increased . Headache can be due to hypertension also and if its due to that it will be relieved by control of your BP .

Get your eye sight checked also as most common cause of headache is this only and it gets ignored. You can discuss with your treating physician regarding making the dose of Amlovas 5 twice daily for better control.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Is Amlovas a good medicine for controlling BP? 11 hours later
Please let me know whether Vasograin is good for headache associated with BP/EYE problem and whether my prolonged usage of Pantop-40 might be causing any issue.
Also I take amlovas-5 after breatfast daily in the morning, So if I increase the dose to twice daily, when should I take the second tablet.

Thanks,
XXXX
 
 
Answered by Dr. Shruti Rijhwani 10 hours later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Yes you can take vasograin for headache . Ideally Pantop 40 should be taken on requirement basis only rather then regularly.

You can take Amlovas in the evening at 8:00 pm after food but you need to discuss with your treating doctor first .

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Is Amlovas a good medicine for controlling BP? 17 hours later

I have taken Vasograin thrice till now. On first use when I took it in the night on day before yesterday, my headache got disappeared over night, but in the afternoon next day I again had headache. I have got my eye tested several times and the headache is not going even after using prescribed spectacles. Kindly let me know what medicine should I use to get rid of headache completely. I think taking pain relief medicine like Vasograin/disprin/combiflaim for long time might have adverse side effects, so let me know some medicine which can relieve my headache with-in 2 to 4 dosage.
 
 
Answered by Dr. Shruti Rijhwani 3 hours later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

We first need to find out the cause of headache , it can be migraine or tension headache , only according to that medicine will be decided . For this you should see a neurologist . Till then you can take vasograin for relief . As medicines cannot be started on trial and error method.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor